Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 50, NWS Cheyenne, WY

June 19, 2011Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 19, 2011, 3:43 PM MDT for Laramie County, Wyoming. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2011, 3:43 PM MDT (21:43 UTC)
Expired
Jun 19, 2011, 4:16 PM MDT
In force
33 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 38 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 330 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
330 J/kg
Mixed-layer CIN
-236 J/kg
Mixed-layer LCL
1573 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

134 
WUUS55 KCYS 192143
SVRCYS
WYC021-192245-
/O.NEW.KCYS.SV.W.0050.110619T2143Z-110619T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
343 PM MDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 445 PM MDT

* AT 339 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 11 MILES EAST OF CHEYENNE...AND MOVING NORTHEAST
  AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BURNS AROUND 405 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
HILLSDALE AND I-80 EXIT 386.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 370 AND
397.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4150 10425 4122 10405 4102 10432 4101 10463
      4120 10469
TIME...MOT...LOC 2143Z 235DEG 23KT 4112 10455
WIND...HAIL <50MPH 1.00IN

$$

RUBIN
1 follow-up statement
175 
WWUS55 KCYS 192216
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
416 PM MDT SUN JUN 19 2011

WYC021-192226-
/O.CAN.KCYS.SV.W.0050.000000T0000Z-110619T2245Z/
LARAMIE WY-
416 PM MDT SUN JUN 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LARAMIE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4150 10425 4122 10405 4102 10432 4101 10463
      4120 10469
TIME...MOT...LOC 2216Z 235DEG 23KT 4124 10432

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:40 PM MDT, 3 minutes earlier.

Area forecast discussion, Jun 19, 3:40 PM MDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
340 PM MDT SUN JUN 19 2011

.SHORT TERM...THIS AFTERNOON AND TONIGHT...
WITH ONGOING SEVERE WEATHER WILL MAINLY FOCUS ON THIS AFTERNOON
AND TONIGHT. THUNDERSTORMS...SOME SEVERE...HAVE DEVELOPED ALONG
I80 FROM LARAMIE EASTWARD TO SIDNEY NEBRASKA. VERY HEAVY RAINFALL
HAS BEEN OBSERVED AND FLASH FLOODING HAS ALSO BEEN REPORTED DUE TO
THE SLOW MOTION OF THESE STORMS. THESE WILL CONTINUE INTO THIS
EVENING WITH A TORNADO WATCH OUT FOR THE SOUTHWESTERN NEBRASKA
PANHANDLE. THUNDERSTORMS SHOULD EVENTUALLY BECOME A COMPLEX AS
THEY MOVE INTO THE GREAT PLAINS WITH MCS DEVELOPMENT LIKELY.

EARLY MONDAY THROUGH TUESDAY NIGHT...
FOR LATE SUNDAY AND MONDAY...WIDESPREAD MODERATE TO HEAVY RAINFALL
IS STILL A MAJOR CONCERN WITH NOT JUST RIVER FLOODING BUT ALSO
FLASH FLOODING. HAVE ALREADY SEEN REPORTS OF OVER ONE INCH OF RAIN
TODAY...INCLUDING CHEYENNE. ALSO...QUITE A LOT OF RAIN HAS ALREADY
FALLEN OVER SOUTHERN NEBRASKA PANHANDLE OVER THE LAST WEEK OR TWO
WHICH THE GROUND ALREADY PRETTY SATURATED. EXPECT MOST OF THE
RAINFALL WITH THIS NEXT STORM TO BE MAINLY RUNOFF...RESULTING IN
THE POSSIBILITY OF FLASH FLOODING AND FURTHER RIVER FLOODING. EVEN
ACROSS WYOMING...WILL NEED TO WATCH RIVER LEVELS AND PRECIP RATES
CLOSELY THROUGH MONDAY WITH WIDESPREAD SHOWERS AND SCATTERED
TSTORMS. KEPT THE FLOOD WATCH FOR THE MEDICINE BOW RIVER NORTH OF
THE SNOWY RANGE. ALSO KEPT THE FLASH FLOOD WATCH FOR ALL OF
WESTERN NEBRASKA THROUGH MONDAY MORNING...AND MAY NEED TO EXTEND
IT THROUGH THE DAY ON MONDAY AS WELL. WITH SNOW LEVELS LOWERING TO
9500 FEET...EXPECT ACCUMULATING SNOWFALL ABOVE 10000 FEET IN THE
SNOWY AND SIERRA WITH 4 TO 8 INCHES POSSIBLE ON THE HIGHER PEAKS.

MODELS SHOW STORM SYSTEM WILL PUSHING EAST OF THE AREA LATE MONDAY
AND EARLY TUESDAY...WITH HEAVY RAINFALL STILL POSSIBLE ALONG A
LINE FROM SIDNEY NORTHWARD TO CHADRON NEBRASKA. RAIN IS EXPECTED
TO TAPER TO ISOLATED SHOWERS INTO WYOMING BY LATE MONDAY EVENING.

.LONG TERM...WEDNESDAY THROUGH SUNDAY
BOTH THE 12Z GFS/ECMWF AND THEIR ENSEMBLES HAVE BEEN FAIRLY
CONSISTENT THE PAST SEVERAL RUNS...THUS HAVE CONTINUED THE
CONSENSUS APPROACH TO THE GRIDS FOR THE MEDIUM RANGE FORECAST
PERIOD. DRY CONDITIONS WEDNESDAY WILL TRANSITION TO SEASONAL
DIURNALLY DRIVEN CONVECTION FOR THURSDAY THROUGH NEXT WEEKEND.
A UPPER LEVEL RIDGE WILL EXTEND FROM THE GREAT BASIN INTO
SOUTHERN ALBERTA/SASKATCHEWAN PROVINCES IN CANADA. THIS RIDGE WILL
SLIDE EAST TO THE FRONT RANGE THURSDAY AFTERNOON. SUBSIDENCE ALOFT
AND STABLE AIRMASS WILL PRECLUDE AFTERNOON/EVENING CONVECTION. ON
THURSDAY...SOUTHEASTERLY BOUNDARY LAYER FLOW WILL BEGIN TO ADVECT
MOISTURE NORTH ALONG THE FRONT RANGE...WITH GFS CAPES OF 500 TO
1000 J/KG THURSDAY AFTERNOON. THE NEBRASKA PANHANDLE WILL BE
CAPPED WITH CIN VALUES AROUND -100 J/KG...SO NO CONVECTION IS
EXPECTED TO DEVELOP THERE. WILL KEEP ISOLATED SHOWERS AND TSTORMS
FOR SOUTHEAST WYOMING OVER AND WEST OF THE LARAMIE RANGE. THE
UPPER LEVEL RIDGE WILL DEAMPLIFY AS IT SLIDES FURTHER EAST BY
SHORTWAVE ENERGY ROTATING AROUND THE PERIPHERY OF A PACIFIC
NORTHWEST UPPER LEVEL TROUGH. THIS PATTERN CHANGE WILL RESULT IN
A SOUTHWEST FLOW ALOFT FRIDAY THROUGH SUNDAY...WITH ISOLATED TO
SCATTERED AFTERNOON/EARLY EVENING SHOWERS AND TSTORMS DUE TO
INSTABILITY...LOW LEVEL MOISTURE AND LIFT FROM WEAK SHORTWAVE
ENERGY PASSING OVERHEAD. GFS CAPES PROGGED TO BE IN THE 1000-1500
J/KG RANGE EAST OF THE LARAMIE RANGE FRIDAY THROUGH SUNDAY
AFTERNOON...SO THERE WILL BE A ISOLATED THREAT OF SEVERE
THUNDERSTORMS. TEMPERATURES WILL BE NEAR NORMAL WEDNESDAY...THEN
CLIMB TO ABOUT 5 DEGREES ABOVE NORMAL THROUGH THE WEEKEND.
EXPECT HIGHS IN THE 60S AND 70S WEDNESDAY...WARMING INTO THE
70S AND 80S FOR THE REST OF THE PERIOD. LOW TEMPERATURES WILL
BE IN THE 40S AND 50S.

&&

.AVIATION...18Z TAF ISSUANCE
CONVECTION DEVELOPING ALONG AND JUST EAST OF THE LARAMIE RANGE
EARLY THIS AFTERNOON WILL SPREAD EAST AND NORTHEAST ACROSS THE
SOUTHEAST WYOMING PLAINS AND NEBRASKA PANHANDLE THROUGH THIS
EVENING. SOME OF THE TSTORMS EAST OF THE LARAMIE RANGE WILL BE
STRONG TO SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY
RAINFALL. EXACT TIMING AND LOCATION OF TSTORMS HARD TO PIN
DOWN...SO HAVE MAINTAINED VCTS FOR ALL TERMINALS. MVFR TO LOCAL
IFR CIGS/VSBYS WILL BE OCCUR WITH THE TSTORMS. WINDS WILL BE
SOUTHEASTERLY EAST OF THE RANGE AND SOUTHWESTERLY TO THE WEST THIS
AFTERNOON...AND WILL BECOME BREEZY AT TIMES. LATER THIS EVENING
AND OVERNIGHT...EXPECT WIDESPREAD SHOWERS WITH ISOLD TSTORMS...
ALONG WITH MVFR TO LOCAL IFR CIGS/VSBYS. WINDS WILL SHIFT TO THE
NORTHWEST AND REMAIN GUSTY BEHIND A COLD FRONTAL PASSAGE THIS
EVENING.

&&

.FIRE WEATHER...NO FIRE WEATHER CONCERNS OVER THE NEXT 5 DAYS WITH
WIDESPREAD RAINFALL AND POTENTIAL FLASH FLOODING ACROSS THE AREA
THROUGH MONDAY AS A LATE SEASON STORM SYSTEM MOVES ACROSS THE
CENTRAL ROCKIES.

&&

.HYDROLOGY...
A LOW PRESSURE SYSTEM MOVING ACROSS COLORADO AND INTO NEBRASKA
THROUGH MONDAY NIGHT WILL BRING PERIODS OF SHOWERS AND SCATTERED
THUNDERSTORMS. MOUNTAIN TEMPERATURES IN THE 30S AND 40S WILL
DECREASE THE RATE OF SNOW MELT...HOWEVER A HALF TO ONE INCH OF
RAINFALL ON TOP OF THE EXISTING SNOW PACK WILL CAUSE MORE RUNOFF
AND RISES ON THE UPPER NORTH PLATTE...LITTLE SNAKE AND MEDICINE
BOW RIVERS. A FLOOD WATCH REMAINS IN EFFECT FOR THE NORTH SNOWY
RANGE FOOTHILLS INCLUDING THE MEDICINE BOW RIVER AND ROCK CREEK
FROM THIS AFTERNOON THROUGH MONDAY EVENING. FLOOD WARNINGS REMAIN
IN EFFECT UNTIL FURTHER NOTICE FOR SARATOGA...SINCLAIR...ENCAMPMENT
AND LARAMIE. LEVELS AT OR ABOVE BANKFULL WILL CONTINUE ON THE
LITTLE LARAMIE RIVER... LITTLE SNAKE RIVER AT SAVERY...AND MEDICINE
BOW NEAR HANNA AND ELK MOUNTAIN.

FOR AREAS EAST OF THE LARAMIE RANGE INTO THE WESTERN NEBRASKA
PANHANDLE...THERE IS THE POTENTIAL FOR ONE TO THREE INCHES OF
RAINFALL FROM THIS AFTERNOON THROUGH MONDAY NIGHT. RUNOFF FROM
THIS RAINFALL...IN ADDITION TO RESERVOIR RELEASES...WILL RESULT
IN RISES ON THE LOWER NORTH PLATTE RIVER. FLOOD WARNINGS REMAIN IN
EFFECT FOR HENRY...MITCHELL AND MINATARE UNTIL FURTHER NOTICE.
HIGH WATER LEVELS WILL CONTINUE AT ORIN AND BRIDGEPORT.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...

WY...FLOOD WATCH UNTIL MIDNIGHT TUESDAY FOR WYZ110.

NE...FLASH FLOOD WATCH UNTIL 6 AM MONDAY FOR NEZ002-NEZ003-NEZ019-
     NEZ020-NEZ021-NEZ054-NEZ055-NEZ095-NEZ096.
&&

SHORT TERM/FIRE WEATHER...TJT
LONG TERM/AVIATION/HYDROLOGY...JAMSKI
Hazardous weather outlook, Jun 19, 2:50 PM MDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
250 PM MDT SUN JUN 19 2011

WYZ101>119-201645-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
250 PM MDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST
WYOMING TODAY AND TONIGHT. A FEW OF THESE THUNDERSTORMS MAY
BECOME SEVERE CONTAINING LARGE HAIL...DAMAGING WINDS AND MODERATE
TO LOCALLY HEAVY RAINFALL THIS AFTERNOON AND THIS EVENING FOR
AREAS EAST OF THE LARAMIE RANGE.

MODERATE FLOODING WILL CONTINUE ON THE RIVERS FLOWING FROM THE
SNOWY AND SIERRA MADRE RANGES. ADDITIONAL WIDESPREAD RAIN TODAY
AND TONIGHT INTO THESE RIVERS AND THEIR TRIBUTARIES WILL CAUSE
RISES...SOME OF WHICH MAY BE SIGNIFICANT TODAY AND TONIGHT. THERE
IS A CHANCE OF ACCUMULATING SNOWFALL IN THE SIERRA MADRE AND SNOWY
RANGE TONIGHT AS THE SNOW LEVEL LOWERS TO 9500 FEET.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF SOUTHEAST
WYOMING DURING THE DAY ON MONDAY...BEFORE TAPERING OFF MONDAY
NIGHT. STORM TOTAL RAINFALL AMOUNTS AROUND ONE INCH IS POSSIBLE
EAST OF THE LARAMIE RANGE...WITH ONE HALF TO ONE INCH POSSIBLE
WEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-201645-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
250 PM MDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 9 PM LATE THIS EVENING.
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE WESTERN
NEBRASKA PANHANDLE TODAY AND TONIGHT. THESE THUNDERSTORMS WILL
LIKELY BECOME SEVERE CONTAINING LARGE HAIL...DAMAGING WINDS AND
HEAVY RAINFALL THIS AFTERNOON AND THIS EVENING. AN ISOLATED TORNADO
IS POSSIBLE THIS EVENING AS WELL.

MODERATE FLOODING WILL CONTINUE ALONG THE NORTH PLATTE RIVER.
ADDITIONAL WIDESPREAD RAIN TODAY AND TONIGHT INTO THE NORTH PLATTE
AND ITS TRIBUTARIES MAY CAUSE ADDITIONAL RISES TODAY AND TONIGHT.
OTHER AREA STREAMS...CREEKS...OR OTHERWISE DRY WASHES MAY SEE
RISES IN HEAVY RAIN AS WELL. A FLASH FLOOD WATCH HAS BEEN POSTED
FOR ALL OF THE WESTERN NEBRASKA PANHANDLE FROM THIS AFTERNOON
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS DURING THE DAY ON
MONDAY...BEFORE TAPERING OFF MONDAY NIGHT AND EARLY TUESDAY.
STORM TOTAL RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE
ACROSS THE WESTERN NEBRASKA PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 19, 3:19 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
319 PM MDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     FUNNEL CLOUD     CHEYENNE                41.15N 104.79W
06/19/2011                   LARAMIE            WY   TRAINED SPOTTER

            THE FUNNEL WAS SPOTTED ON THE SOUTH SIDE OF TOWN ALONG
            THE SOUTH GREELY HWY.

&&

BCHAPMAN
Local storm report, Jun 19, 3:21 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
321 PM MDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             CHEYENNE                41.15N 104.79W
06/19/2011  E1.25 INCH       LARAMIE            WY   TRAINED SPOTTER

            ON THE NORTH SIDE OF CHEYENNE.

&&

BCHAPMAN
Local storm report, Jun 19, 3:24 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
324 PM MDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             4 SW CHEYENNE           41.10N 104.85W
06/19/2011  E0.50 INCH       LARAMIE            WY   DEPT OF HIGHWAYS

            AT THE PORT OF ENTRY.

&&

BCHAPMAN
Local storm report, Jun 19, 3:25 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
325 PM MDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             8 NE CHEYENNE           41.23N 104.68W
06/19/2011  E1.25 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

BCHAPMAN
Local storm report, Jun 19, 3:33 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
333 PM MDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      3 E CHEYENNE            41.15N 104.73W
06/19/2011                   LARAMIE            WY   PUBLIC

            INTERSECTION FLOODED.

&&

BCHAPMAN
Local storm report, Jun 19, 3:41 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
341 PM MDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HEAVY RAIN       CHEYENNE                41.15N 104.79W
06/19/2011  M1.48 INCH       LARAMIE            WY   TRAINED SPOTTER

            RAIN FELL IN 50 MIN. MARBLE SIZE HAIL ALSO. THIS WAS IN
            THE SOUTHEAST PART OF TOWN...SUN VALLEY

&&

BCHAPMAN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 3:03 PM MDTSevere Thunderstorm WarningCYSLaramie42 min
Jun 19, 3:11 PM MDTFlash Flood WarningCYSLaramie5 hr

Nearby

Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.